Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Supplement to Hölder’s inequality. II
 
 
Title: Supplement to Hölder’s inequality. II
Author: Ivanov, B. F.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 50 (2017) nr. 4 pages 354-363
Year: 2017
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands